# SDR HALA2018081400377

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 61,452 hours, 11,414 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Warning Message
- Condition: False Activation
- Location: Autoland Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO LAND 3 FLAG ON AUTO LAND STATUS APPEARED JUST PAST ETP. WOULD NOT RESET.  PERFORMED ILS OPERATIONAL TESTS IAW AMM 34-31-00.  NO FAULTS NOTED.  ALL OPS NORMAL,  NO LAND 3 MESSAGE & FLAG DISPLAYED. OK FOR SERVICE.
